RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sovrem. Probl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sovrem. Probl. Mat., 2017, Issue 24, Pages 85–103 (Mi spm71)  

This article is cited in 1 scientific paper (total in 1 paper)

Some Remarks on the Balog–Wooley Decomposition Theorem and Quantities $D^{+}$, $D^\times$

I. D. Shkredov

Steklov Mathematical Institute of Russian Academy of Sciences

Funding Agency Grant Number
Russian Science Foundation 14-11-00433
This work is supported by the Russian Science Foundation under grant 14-11-00433.


DOI: https://doi.org/10.4213/spm71

Full text: PDF file (561 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2017, 298, suppl. 1, 74–90

Bibliographic databases:


Citation: I. D. Shkredov, “Some Remarks on the Balog–Wooley Decomposition Theorem and Quantities $D^{+}$, $D^\times$”, Number Theory and Applications, 2, Dedicated to 80th anniversary of professor Anatolii Alekseevich Karatsuba, Sovrem. Probl. Mat., 24, Steklov Math. Institute of RAS, Moscow, 2017, 85–103; Proc. Steklov Inst. Math., 298, suppl. 1 (2017), 74–90

Citation in format AMSBIB
\Bibitem{Shk17}
\by I.~D.~Shkredov
\paper Some Remarks on the Balog--Wooley Decomposition Theorem and Quantities $D^{+}$, $D^\times$
\inbook Number Theory and Applications, 2
\bookinfo Dedicated to 80th anniversary of professor Anatolii Alekseevich Karatsuba
\serial Sovrem. Probl. Mat.
\yr 2017
\vol 24
\pages 85--103
\publ Steklov Math. Institute of RAS
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/spm71}
\crossref{https://doi.org/10.4213/spm71}
\elib{http://elibrary.ru/item.asp?id=30504617}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2017
\vol 298
\issue , suppl. 1
\pages 74--90
\crossref{https://doi.org/10.1134/S0081543817070057}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000416139600005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85036632649}


Linking options:
  • http://mi.mathnet.ru/eng/spm71
  • https://doi.org/10.4213/spm71
  • http://mi.mathnet.ru/eng/spm/v24/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. D. Shkredov, “On asymptotic formulae in some sum-product questions”, Trans. Moscow Math. Soc., 2018, 231–281  mathnet  crossref  elib
  • Современные проблемы математики
    Number of views:
    This page:140
    Full text:39
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019